Random Band Matrices in the Delocalized Phase, II: Generalized Resolvent Estimates

P. Bourgade, F. Yang, H. T. Yau, J. Yin

Research output: Contribution to journalArticle

Abstract

This is the second part of a three part series abut delocalization for band matrices. In this paper, we consider a general class of N× N random band matrices H= (H ij ) whose entries are centered random variables, independent up to a symmetry constraint. We assume that the variances E| H ij

Original languageEnglish (US)
Pages (from-to)1189-1221
Number of pages33
JournalJournal of Statistical Physics
Volume174
Issue number6
DOIs
StatePublished - Mar 30 2019

    Fingerprint

Keywords

  • Band random matrix
  • Delocalized phase
  • Generalized resolvent

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this